MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE
Model Number CLH-250
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received to date.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported to olympus, lamp need to be replaced as it has reached to its service life on the halogen light source.There were no reports of patient harm associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Please see updates to h6 and h10.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was not returned for evaluation.Based on the results of the investigation, it¿s likely the lamp did not illuminate due to the longevity and use of the lamp.The root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16075940
Report Number3002808148-2022-05757
Device Sequence Number6092991
Product Code EOQ
UDI-Device Identifier04953170024429
UDI-Public04953170024429
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLH-250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown